Asymptotic Analysis and Convergence of Recursively Defined Sequences
Paul Bracken1 Show affiliations
- Department of Mathematics, University of Texas, Edinburg, TX, United States
Journal of Mathematics and Statistics, Volume 22, Issue 1, pp. 94–102 · doi.org/10.3844/jmssp.2026.94.102
Abstract
The asymptotic properties and limiting behavior of several distinct real sequences are determined. These sequences are defined by means of recurrence relations. Divergent and convergent sequences are discussed. It is shown methods can be found to treat both kinds producing definite knowledge with regard to the sequence. In the case of divergence, a related convergent subsequence can often be found by examining the asymptotic results. Although the methods may have only a limited applicability, some theorems are given to give more of a synthesis to the work.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Bracken, P. (2026). Asymptotic Analysis and Convergence of Recursively Defined Sequences. Journal of Mathematics and Statistics, 22(1), 94–102. https://doi.org/10.3844/jmssp.2026.94.102
- Licence
- CC BY 4.0
- Issue
- Volume 22, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
